# SDR FDEA200812115123

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 2,782 hours, 1,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5794253300060
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP BOTTOM SURFACE IS DENTED AT 67 INCH FROM THE INBD EDGE AND 22 INCH FROM THE TRAILING EDGE.  DENT WAS FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00, PG 120, FIG 105.  REMOVED DAMAGE IAW SRM 57-55-00, PG 225, FIG 6.  FABBED DOUBLER AND 1 FILLER IAW SRM 57-50-00 PGS 215-220.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-50-00 PGS 215-220.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.  APPLIED TOP COAT IAW SRM 57-50-00 PG 219.
